Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Having erection problem. Done Haemogram test. Prescribed injection treatment. Is my report normal?

User rating for this question
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
I am facing sexual problem of less strength in my penis for adequate erection. For this doctor told me to do haemogram test and from results he has concluded that haemoglobin count should be 26-27 but its 13.5 in my case and therefore has suggested to undergo some injections treatment for 13 weeks to increase 13 gms that I am missing. I just wanted to confirm if this finding is correct. Please advise.

My Haemogram report:
Haemoglobin - 13.5
WBC Count - 7900
WBC Diff. Count:
Neutrophils - 68%
Eosinophils - 03%
Basophils - 00%
Lymphocytes - 29%
Monocytes - 00%

ESR (Wintrobe method) - 06

Thank you, XXXXXXX
Posted Sat, 2 Jun 2012 in Men Sexual Problems
Answered by Dr. Pragnesh Vachharajani 11 minutes later

Thanks for posting your query.

I have seen your reports and they seem to absolutely fine in every aspect. Hemoglobin normal range is 12-16gms.Your Hemoglobin of 13.5 is fine and is fairly acceptable.

An adult can never have a normal hemoglobin of 26gm.There seems to be some confusion.

I hope you have consulted a proper doctor, not a so called sexologist.

I can help further if you can let me know the degree of your doctor and injections that he has suggested.

Please also let me know exact nature of problem that you have ,so that I can help you with that also.


Above answer was peer-reviewed by
Follow-up: Having erection problem. Done Haemogram test. Prescribed injection treatment. Is my report normal? 7 minutes later
Hello Dr. Pragnesh,

My doctor degrees are MBBS, MD, FIPS, MRSH (UK) and he works as a Consultant Sexologist, Deaddicationist & Psychiatrist.

I'll just upload the list of 15 injections he has told me to take. Those are actually 2 injections only in which these 15 are mixed. I am supposed to take 13 such sets, one per week. Each set costing Rs. 2400.

Thank you for your support. Awaiting for your reply.

Thank you, XXXXXXX
Answered by Dr. Pragnesh Vachharajani 30 minutes later

Good to hear from you again so soon.

The doctor’s degree is fine and he is qualified doctor.

Still I am surprised to see the list of injection he has advised. This is in fact cocktail regime given to you having in it every possible vitamin.

I think it is better that you take a second opinion from some other doctor. The best thing you, without having any reservation please talk to your family doctor (who should be m.b.b.s.).I think in pune this is not a problem. After talking to him and his advice only you proceed further. In case needed he only will suggest some good doctor in your city.

Please do not worry. In today’s world stress and anxiety is the most common reason for this kind of sexual problems.

Please stop worrying, take healthy diet and do regular exercise. At present if you are not having any other problem, then these only things will take care of your problem. You should also try meditation and yoga.

I hope this helps.

Please write again if you have something more to ask.

In case you do not have further query, please accept the answer.



Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor